# SDR TWRA9928

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fasteners
- Condition: Failed
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER WEB TO CHORD FASTENERS SHEARED (ONE EACH) AT FS 636.84 AND (3 EACH) AT FS 655.75, AND FS 646.07. LOWER WEB TO CHORD FASTENERS SHEARED (23 EACH) FS 618.96 TO FS 661.37.  REPLACED RIVETS IAW AD 98-15-21 AND SB 57A22266 REV 5.  (X)
